# SDR BAGA2023122000029

- Difficulty date: February 28, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N218BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55184
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. LEFT AFT DOOR WILL NOT ARM DUE TO INCORRECT ORIENTATION. ADJUSTED TO CORRECT POSITION.
